# SDR ABXA9900141

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 277792230
- Condition: Cracked
- Location: Bs 200
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LONGERON 2 LEFT, STATION 200 CRACKED.  REPLACED LONGERON SECTION IAW DC9 SRM 53-02.
